# SDR MASA2009072800236

- Difficulty date: July 28, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 32,188 hours, 23,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2905 PHX TO GJT.  F/A HAD TROUBLE OPENING PASSENGER DOOR.  MX LUBED INNER DOOR PLUNGER.  OPS CHECK GOOD.
